Get your health question answered instantly from our pool of 18000+ doctors from over 80 specialties
191 Doctors Online

By proceeding, I accept the Terms and Conditions

Dr. Andrew Rynne
MD
Dr. Andrew Rynne

Family Physician

Exp 50 years

HCM Blog Instant Access to Doctors
HCM BlogQuestions Answered
HCM Blog Satisfaction

What is causing high BP?

Hi, I m 39 years old. I suffered since one month from a fast heart rate over night, this was accompanied by bloating stomach and gazes. It stayed like around 3 hrs and then it went away. The same case was repeated one week ago but not strong as the time before and not accompanied with bloated stomach. this last time happened in the morning where I have been in my office. Note that I have GERD and I m on nexium 20mg daily. I went to a cardilologist who performed an ECG and said that it is sinus trychardia due to high blood pressure. my blood pressure when at the cardiologist was the 1st time 16/9, after relaxing it went down to 14/9, then after performing the ECG it went down to 12/7. The cardiologist put me on a concor 5mg daily (2.5 in the mirning and 2.5 in the evening). Note that I did my labs and I got a total cholesterol of 208 ( above range by 8). No excess secretion of Thyroid gland. Shall I use the concor for ever or it is only temporary?
Tue, 23 Jul 2019
Report Abuse
Question is related to
Diseases and Conditions
Drug/Medication
Treatment/Therapy
Lab Tests
Cardiologist 's  Response
Hello,

I would explain that this episode could be related to anxiety.

For this reason, I would recommend you to closely monitor your heart rate and blood pressure values frequently during the day in the next days.

If high blood pressure values and high heart rate persist, I would recommend starting concor. Otherwise, I would not recommend taking it.

Hope I have answered your query. Let me know if I can assist you further.

Regards,
Dr. Ilir Sharka, Cardiologist
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]
Share on
 

Related questions you may be interested in

doctor1 MD

The last time my blood pressure was this high was when I was expecting my twins 35 years ago. For anyone in the medical field, or who may know what...

Recent questions on  Cardiac electrophysiology

doctor1 MD

I had pacemaker implanted 14 months ago. During that time have been experiencing itching around the site under the skin. Recently have been having...

doctor1 MD

I am a 33 year old woman that noticed a small round bruise about the size of a cigarette or pen bottom three inches to the left and slightly above...

doctor1 MD

During the Follicular phase: menstral output is dark brown, I become, dizzy, vomit, leg/chest/back pain,next day feel like I ve had a stroke (...

doctor1 MD

Hi I took cipralex 20 mg for the 1st time 2 days ago and started to feel dizzy with a burning sensation on my head, neck, chest and arms. 48 hours...

doctor1 MD

Hi my 15 year old daughter just had a ekg it came back with sinus bradycardia 45, ventricular conduction delay greater than 11 seconds and left...

doctor1 MD

My uncle, Mr. Bidyanath XXXXXXX is getting fainted / senseless very frequently, at least twice a month. He has consulted several cardiologists and...

doctor1 MD

I am told by my heart doctor that I need a heart ablation. He had no suggestions who to go to. Can you help me? I live in Springdale, Ar.